# SDR SWAA2018091124988

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 46,531 hours, 27,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR LIGHT INOP.  R&R LIGHT IAW AMM.
